MAUDE Adverse Event Report: BECTON DICKINSON NOT APPLICABLE; NEEDLE, CONDUCTION, ANESTHETIC (W/WO INTRODUCER)

BECTON DICKINSON NOT APPLICABLE; NEEDLE, CONDUCTION, ANESTHETIC (W/WO INTRODUCER)
Catalog Number 405081
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It is reported needle had protruded beyond the sheath.Initial description: the doctor upon opening the spinal needle package, it was found that the needle had protruded beyond the sheath, and it had not been used yet.The needle was inside the sheath within the packaging from the beginning.
 
Additional Manufacturer Narrative
Two photos were received by our quality team for evaluation.The images show a 27ga (gray) needle along with its components (needle-hub, stylet-handle, and shield).In one photo the needle seems to be bent and in the other photo the needle and/or stylet seem to be damaged.The reported incident could be verified.A device history record review found no non-conformances associated with this issue during production of this batch.Based on the quality team's investigation, the most probable causes of a bent needle and damaged shield are associated with manufacturing when the stylet is assembled to the cannula, the shield is installed onto the cannula, and the components are unloaded from the machine.Additionally, shield damage may occur during manual storage and handling of the needles following assembly.This incident has been added to our database of reported incidents.
 
Event or Problem Description
No additional information.

Brand Name
NOT APPLICABLE
Common Device Name
NEEDLE, CONDUCTION, ANESTHETIC (W/WO INTRODUCER)
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BD CARIBE LTD.
road 31
k.m. 24.3
juncos PR
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24035873
Report Number2618282-2025-00154
Device Sequence Number18410729
Product Code BSP
UDI-Device Identifier00382904050818
UDI-Public(01)00382904050818(17)291130(10)4344681
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K091758
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number405081
Device Lot Number4344681
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2025
Supplement Date Received by Manufacturer03/12/2026
Initial Report FDA Received Date01/12/2026
Supplement Report FDA Received Date03/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown